Irregular Menstrual Cycles After KB Injection For 1 Month?
Good afternoon Want to ask. I am a mother of 1 child. I usually use 1 month of birth, usually menstruating regularly. 2 months ago I was sick with typhus until menstruation for 10 days, there was a lot of blood coming out. Last month when I was fasting for 3hrs only a little. Now, the month I am not menstruating until I’m due. Already 1 week ago, but I don’t have a period but there’s a different feeling. My breast hurts and then gets a little swollen. But the negative test .. the question. Can I get pregnant or have other causes besides that?
Hello, thank you for the question to HealthReplies.com
Basically, if you do routine family planning injections according to the schedule given by your doctor or midwife, then you are very unlikely to get pregnant. Although the use of 1-month injections has a disruptive effect on the lower menstrual cycle, the use of hormonal birth control can still disrupt the menstrual cycle and there are still other factors that can also affect your menstrual cycle.
The following are some other factors that can interfere with your menstrual cycle:
Excessive weight or too little
excessive weight gain or increase
excessive stress (mental or physical)
Certain diseases that interfere with hormonal conditions such as diabetes, thyroid hormone disorders, PCOS
the use of certain drugs
You should try to improve your eating and lifestyle first (such as managing stress, getting enough sleep and rest, eating regularly, regulating weight gain or loss so as not to overdo it, maintaining ideal body weight, exercising regularly with sufficient intensity) and Look back at your menstrual cycle the following month. If you still do not experience menstruation too, you should check with your obstetrician for further evaluation.
So much information from me, hopefully enough answer